# SDR JJBA20241227054

- Difficulty date: December 24, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N21197
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500947
- Aircraft time: 41,018 hours, 27,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 63100
- Condition: Inoperative
- Location: Zone 200
- Part time: 1,949 hours, 1,713 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY #4. OPS CHECK SAT, EMERGENCY LIGHTS BACK TO NORMAL OPERATION
